Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Cauchy integral, bounded and compact commutators

Tom 250 / 2020

Ji Li, Trang T. T. Nguyen, Lesley A. Ward, Brett D. Wick Studia Mathematica 250 (2020), 193-216 MSC: Primary 42B35; Secondary 42B20. DOI: 10.4064/sm180715-13-12 Opublikowany online: 29 July 2019

Streszczenie

We study the commutator of the well-known Cauchy integral with a locally integrable function $b$ on $\mathbb R$, and establish a characterisation of the BMO space on $\mathbb R$ via the $L^p$ boundedness of this commutator. Moreover, we also establish a characterisation of the VMO space on $\mathbb R$ via the compactness of this commutator.

Autorzy

  • Ji LiDepartment of Mathematics
    Macquarie University
    Sydney, NSW 2109, Australia
    e-mail
  • Trang T. T. NguyenSchool of Information Technology
    and Mathematical Sciences
    University of South Australia
    Mawson Lakes, SA 5095, Australia
    e-mail
  • Lesley A. WardSchool of Information Technology
    and Mathematical Sciences
    University of South Australia
    Mawson Lakes, SA 5095, Australia
    e-mail
  • Brett D. WickDepartment of Mathematics
    Washington University – St. Louis
    St. Louis, MO 63130-4899, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek